A problem about prime numbers and the random walk II

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)352-353
Number of pages2
JournalIllinois Journal of Mathematics
Volume5
Issue number2
Publication statusPublished - 1961

Fingerprint

Prime number
Random walk

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A problem about prime numbers and the random walk II. / Erdős, P.

In: Illinois Journal of Mathematics, Vol. 5, No. 2, 1961, p. 352-353.

Research output: Contribution to journalArticle

@article{5c8ccd4ac0f34d798d383552655d5de9,
title = "A problem about prime numbers and the random walk II",
author = "P. Erdős",
year = "1961",
language = "English",
volume = "5",
pages = "352--353",
journal = "Illinois Journal of Mathematics",
issn = "0019-2082",
publisher = "University of Illinois at Urbana-Champaign",
number = "2",

}

TY - JOUR

T1 - A problem about prime numbers and the random walk II

AU - Erdős, P.

PY - 1961

Y1 - 1961

UR - http://www.scopus.com/inward/record.url?scp=84972539040&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972539040&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972539040

VL - 5

SP - 352

EP - 353

JO - Illinois Journal of Mathematics

JF - Illinois Journal of Mathematics

SN - 0019-2082

IS - 2

ER -